Translator Disclaimer
June 2018 A non-integrated hypersurface defect relation for meromorphic maps over complete Kähler manifolds into projective algebraic varieties
Wei Chen, Qi Han
Kodai Math. J. 41(2): 284-300 (June 2018). DOI: 10.2996/kmj/1530496842

Abstract

In this paper, a non-integrated defect relation for meromorphic maps from complete Kähler manifolds $M$ into smooth projective algebraic varieties $V$ intersecting hypersurfaces located in $k$-subgeneral position (see (1.5) below) is proved. The novelty of this result lies in that both the upper bound and the truncation level of our defect relation depend only on $k$, $\dim_{\,\mathbf{C}}(V)$ and the degrees of the hypersurfaces considered; besides, this defect relation recovers Hirotaka Fujimoto [6, Theorem 1.1] when subjected to the same conditions.

Citation

Download Citation

Wei Chen. Qi Han. "A non-integrated hypersurface defect relation for meromorphic maps over complete Kähler manifolds into projective algebraic varieties." Kodai Math. J. 41 (2) 284 - 300, June 2018. https://doi.org/10.2996/kmj/1530496842

Information

Published: June 2018
First available in Project Euclid: 2 July 2018

zbMATH: 06936453
MathSciNet: MR3824851
Digital Object Identifier: 10.2996/kmj/1530496842

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 2 • June 2018
Back to Top